# SDR SWAA2022021872208

- Difficulty date: August 24, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE WALL SUPPORT STRUCTURE HAS CORROSION AROUND NUT PLATE HOLE; STA 727D; JUST O/B OF Z-ANGLE / REMOVED AND REPLACED R/H SIDEWALL SUPPORT STRUCTURE AT STA STA 727D AND FOUND TO BE OUT OF LIMITS WITH ORIG .063 LOSS OF .019 REMAINING .044 WITH BACKSHOP W/O 38120-1600-0001 IAW SRM 51-40-02; BOEING DWG 146A1220 REV - AND BOEING DWG 146A9403 REV AE.
